Komodo Tour 3D/2N from USD 250/Person
MBA Bali Tours
Operator tur, Travel Agent, Tours Packages
Day 01 : Bali - Labuan Bajo - Komodo National Park (Rinca Island)
06.30 am Picking up from Hotel to Denpasar Airport (Time may change depend on flight schedule)
08.40 am Get morning Flight to labuhan bajo airprt( 1 Hours 20minutes on flights)
10:30 am Picking up from the airport or your hotel in Labuan Bajo, transfer to harbor 10minutes Drive
11:00 am Get on board to cross to Komodo National park (2 Hours 30minutes on the board)
14:00 pm Arrival at National Park (Rinca Island/ Loh Buaya point) to Explore by average 1 hour
30minutes Trekking/Hiking to catch the Dragon in real habitat
16:00 pm Get on board and leave Rinca Island to Kalong Island by 1 Hour sail.
17:00 pm arrive at Kalong Island and prepare for overnight on Boat
Boat facilities: in Cabin 1 Double bed and 2 twin beds
on open Deck with 2 mattresses
20:00 pm Dinner and overnight on boat
Lunch, dinner, and Overnight : on Boat
Day 02 : Kalong Island - Komodo Island (Loh Liang Point / Village) - Pink Beach - Labuan Bajo
06:00 am Depart from Kalong Island to Komodo Island (1 Hour by boat)
07:00 am Morning Trekking at Loh liang (Komodo Island) to Explore by average 1 hour 30minutes
Trekking/Hiking to catch the Dragon in real habitat
08:30 am Visit to Local Village in the island to see Local Life
09:30 am Depart to Pink Beach 1 hour cross by Boat
10:30 am Enjoy leisure at Pink Beach which boasts crystal clear water, ideal for a refreshing
or a spot of snorkeling.
12:30 pm Proceed to Labuanbajo Harbor take 3 hours 30 minutes by Boat
04:00 pm Arrive at Harbor to proceed to your Hotel at Labuanbajo.
15:00 pm Enjoy Leisure & Hotel facilities after 10 minutes drive from harbor, Free own activities
19:30 pm Dinner and overnight on Hotel.
Lunch : on Boat, Overnight and dinner: in Hotel
Day 03 : Labuan Bajo - Denpasar
08:30 am Check out from hotel and proceed to visit Batu Cermin/ mirror cave
09:00 am Visit Batu Cermin and spend pleasure time while awaiting Flight schedule
10:00 am Drive 10 minutes to Labuanbajo Airport for Next Destination
11:30 am Flights to your Next Destination/ Denpasar
13.00 pm Arrival at Denpasar airport continue proceed to next destination
Komodo Island is now a world heritage, I hope you got an unforgettable experience after visiting the island of Komodo in your travels in Indonesia.
Hours and schedules are subject to change depending on situations, on the ground
Additional charges are subject to change without notice
, Operator tur
, Tours Packages
, Travel Agent